File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Rechallenge with lamotrigine after initial rash

TitleRechallenge with lamotrigine after initial rash
Authors
Issue Date1995
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/seizure
Citation
Seizure, 1995, v. 4 n. 1, p. 67-71 How to Cite?
AbstractEight patients rechallenged with lamotrigine after initial exposure which resulted in a skin rash are reported. On reintroduction of the lamotrigine, six of the patients had no recurrence of the rash. Of the other two patients, one had the occurrence of a mild fluctuating and qualitatively different skin rash on rechallenge. The other patient had developed a dose-related rash on initial challenge resulting in a dose reduction. The first attempt to re-increase the dose resulted in reappearance of the rash which again disappeared on dose reduction. However a further attempt to re-increase the dose did not result in reappearance of a rash. It is suggested that patients who experience a rash but good therapeutic response to lamotrigine might be considered for re-dosing.
Persistent Identifierhttp://hdl.handle.net/10722/171158
ISSN
2015 Impact Factor: 2.109
2015 SCImago Journal Rankings: 0.792

 

DC FieldValueLanguage
dc.contributor.authorTavenor, SJen_US
dc.contributor.authorWong, ICKen_US
dc.contributor.authorNewton, Ren_US
dc.contributor.authorBrown, SWen_US
dc.date.accessioned2012-10-30T06:12:27Z-
dc.date.available2012-10-30T06:12:27Z-
dc.date.issued1995en_US
dc.identifier.citationSeizure, 1995, v. 4 n. 1, p. 67-71en_US
dc.identifier.issn1059-1311en_US
dc.identifier.urihttp://hdl.handle.net/10722/171158-
dc.description.abstractEight patients rechallenged with lamotrigine after initial exposure which resulted in a skin rash are reported. On reintroduction of the lamotrigine, six of the patients had no recurrence of the rash. Of the other two patients, one had the occurrence of a mild fluctuating and qualitatively different skin rash on rechallenge. The other patient had developed a dose-related rash on initial challenge resulting in a dose reduction. The first attempt to re-increase the dose resulted in reappearance of the rash which again disappeared on dose reduction. However a further attempt to re-increase the dose did not result in reappearance of a rash. It is suggested that patients who experience a rash but good therapeutic response to lamotrigine might be considered for re-dosing.en_US
dc.languageengen_US
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/seizureen_US
dc.relation.ispartofSeizureen_US
dc.subject.meshAdolescenten_US
dc.subject.meshAdulten_US
dc.subject.meshAnticonvulsants - Administration & Dosage - Adverse Effectsen_US
dc.subject.meshChilden_US
dc.subject.meshDose-Response Relationship, Drugen_US
dc.subject.meshDrug Administration Scheduleen_US
dc.subject.meshDrug Eruptions - Diagnosisen_US
dc.subject.meshDrug Therapy, Combinationen_US
dc.subject.meshEpilepsy - Drug Therapyen_US
dc.subject.meshFemaleen_US
dc.subject.meshFollow-Up Studiesen_US
dc.subject.meshHumansen_US
dc.subject.meshMaleen_US
dc.subject.meshMiddle Ageden_US
dc.subject.meshRecurrenceen_US
dc.subject.meshTriazines - Administration & Dosage - Adverse Effectsen_US
dc.titleRechallenge with lamotrigine after initial rashen_US
dc.typeArticleen_US
dc.identifier.emailWong, ICK:wongick@hku.hken_US
dc.identifier.authorityWong, ICK=rp01480en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S1059-1311(05)80082-2en_US
dc.identifier.pmid7788112-
dc.identifier.scopuseid_2-s2.0-0028933226en_US
dc.identifier.volume4en_US
dc.identifier.issue1en_US
dc.identifier.spage67en_US
dc.identifier.epage71en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridTavenor, SJ=6504612831en_US
dc.identifier.scopusauthoridWong, ICK=7102513915en_US
dc.identifier.scopusauthoridNewton, R=7401830962en_US
dc.identifier.scopusauthoridBrown, SW=35355111600en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats